Skip to Main content Skip to Navigation
Journal articles

Systematics and evolution of the subfamily Gerbillinae (Mammalia, Rodentia, Muridae)

Complete list of metadata

https://hal.archives-ouvertes.fr/hal-02337164
Contributor : Pascale Chevret <>
Submitted on : Tuesday, October 29, 2019 - 12:24:08 PM
Last modification on : Tuesday, July 20, 2021 - 5:20:06 PM

Identifiers

Citation

Pascale Chevret, Gauthier Dobigny. Systematics and evolution of the subfamily Gerbillinae (Mammalia, Rodentia, Muridae). Molecular Phylogenetics and Evolution, Elsevier, 2005, 35 (3), pp.674-688. ⟨10.1016/j.ympev.2005.01.001⟩. ⟨hal-02337164⟩

Share

Metrics

Record views

161